# SDR UPS05443814

- Difficulty date: January 13, 2005
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123F
- Aircraft serial: 20390
- Aircraft time: 74,557 hours, 21,365 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65B048752
- Condition: Corroded
- Location: Fuslage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1080 TO BS 1100 AFT RT WINDOW FORGING REMOVED FOUND STR CORROSION CRACKED.  CORROSION BLEND OUT 0.100" BY 1" BY 5" EXCEED SRM LIMIT.  ALL REPAIR PARTS AND NEW STRINGER SEGMENT INSTALLED AS PER RS R-53-41-35252 AND ENGINEERING FILE NUMBER : 747-53-20221.
